Nintedanib/P-gp and Selected CYP3A4 Inhibitors Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Some medicines may slow down how quickly your body processes nintedanib.
What might happen:
The amount of nintedanib in your blood may increase, which may increase your risk of nintedanib side effects such as headache, worsening diarrhea, nausea or vomiting.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. If you have new or worsening nintedanib adverse effects such as headache, diarrhea, nausea or vomiting contact your doctor as soon as possible.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Ofev (nintedanib) US prescribing information. Boehringer Ingelheim Pharmaceuticals Inc. September, 2019.
- 2.This information is based on an extract from the Certara Drug Interaction Database (DIDB) Platform, Copyright Certara 1999-2023..
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.